A 24-year-old female asked:
Can nexplanon cause depression? been crying every day since insertion, small things upset me, & been wanting to start smoking again (quit a year ago).
1 doctor answer • 4 doctors weighed in
Obstetrics and Gynecology 39 years experience
If you : are very sensitive to the hormones in the ring, yes this could be a cause, medication to help depression may help until you adjust to the hormones. Other forms of hormonal birth control my cause the same or worse symptoms in some cases. Let your doctor know.
214 viewsReviewed >2 years ago
Last updated Feb 26, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.